# SDR AT0500037

- Difficulty date: October 6, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD QTY LOW PERFORMED MANUAL GEAR EXTENSION PRIOR TO LANDING.  CLEANED W/W & INSPECTED FOR LEAKS.  NO LEAKS NOTED REF M/M 32-20. R&R RIGHT AND LEFT NOSE STEERING CYLINDER AND SERVICED RIGHT AND LEFT HYDRAULIC SYSTEM.
